Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Delayed periods after taking i-pill. Is it normal ?

i have done sex in periods then my wife take i-pill one month before but now periods goes delayed, please tell mi my wife is pregnat or not ? another QUES- if i done sex in periods then what percentage of get pregant?
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to healthcaremagic

if it was a normal period the chance of pregnancy after intercourse in period is nil

i pills should not be used as contraceptives ,

the pills are hormonal preparation and may cause some change in periods

please consult gynecologist and get a check up done
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor